# SDR AALA202211178343

- Difficulty date: November 15, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N339SU
- Make and model: Boeing 737-8
- Aircraft serial: 44485
- Aircraft time: 5,310 hours, 2,000 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 276502
- Part serial: 100102
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT GALLEY CHILLER MALFUNCTION LIGHT ILLUMINATED ALONG WITH A BURNING SMELL CHILLER WAS SWITCHED OFF AND SMELL STOP. AFT GALLEY CHILLER WAS FOUND TO BE THE SOURCE OF THE SMELL. SMELL STOPPED AFTER THE OVEN WAS TURNED OFF. REMOVED AND REPLACED AFT GALLEY CHILLER PER AMM 25-33-01.
